T Nation

Gyno Problem

Hello All. I have had gyno on and off for a few years. It stems both from puberty and prohormone use. I haven’t taken a PH in years but still get the gyno. The dr I see gives me Tamoxifen citrate whenever I need it. I would like to get surgery eventually. Anyways I have taken 40mg of Tamoxifen (all at once typically in the AM) for 2 weeks.

The Gyno has gotten better but is still there. I was wondering if I could extend the 40mg to a 3rd week. Typically I have done 40 40 20 20 and it will go away but I am going on vacation next week and would rather not have a giant lump on my chest. My plan would be to run 40 40 40 then either 30 20 or 20 20 depending on the symptoms.

I am just worried about other potential health risks from taken Tamoxifen too long and at too high of a dose. (This is my 3rd or 4th time on it). Any help would be appreciated. I was also wondering if there was any other type of medication such as clomid or letro that would be better for my gyno since I get it so often.

friend of mine had a lump…he took letro and it fixed it…its strong stuff and you need to do your research on dosage etc…as for on going gyno i’m not sure how to fix that…somehow you need to keep your estro down…friends have used forma stanzol with success…its an AI…so maybe look into that also…good luck

Thanks I appreciate the reply. I will have to go back to the Dr. to see if letro would be a better fit. Can anyone address what I should do with the Nolva in terms of dosing and whatnot because I will not be able to go to the Dr. for a few weeks.